# SDR FJTA2017012000021

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N102NS
- Make and model: Beech 400BEECH
- Aircraft serial: RK415
- Aircraft time: 5,793 hours, 5,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED,  AT THE BEGINNING OF DECENT,  THE CREW EXPERIENCED AN ODOR AND HAZE IN THE COCKPIT.  WENT THROUGH THE CHECKLIST AND REDUCED THE TEMPERATURE SETTING IN THE AIRCRAFT.  THE SITUATION IMPROVED.  BEFORE LANDING, THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT FURTHER EVENT.  OPEN
